Skip navigation
Brigham Young University
Math Department

Darrin Doud

322 TMCB
Department of Mathematics
Brigham Young University
Provo, UT 84602

phone:(801)422-1204
fax:(801)422-0504
e-mail:

Explicit Frobenius computations supporting a generalization of a conjecture of Serre

with Brian Hansen
JP Journal of Algebra, Number Theory and Applications 6 (2006), 381-398.

Abstract: In this paper we describe calculations which distinguish between two possibilities for Galois representations in examples given by Ash, Doud, and Pollack of a generalization of a conjecture of Serre. Our calculations allow us to strengthen the evidence for this conjecture.

Download

DVI PDF PS

Maintained by Darrin Doud.

Copyright 1994-2009. Brigham Young University Department of Mathematics. All Rights Reserved.

.